×

zbMATH — the first resource for mathematics

A generalization of the Farkas lemma and applications to convex programming. (English) Zbl 0396.90070

MSC:
90C25 Convex programming
52A40 Inequalities and extremum problems involving convexity in convex geometry
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aubin, J.P, A Pareto minimum principle, () · Zbl 0235.90052
[2] Barbu, V; Precupanu, Th, Convexity and optimization in Banach spaces, (1975), Editura Academiei R.S.R., Bucharest, (in Rumanian) · Zbl 0317.49011
[3] Cristescu, R, Topological linear spaces, (1974), Editura Academiei R.S.R., Bucharest, (in Rumanian)
[4] Dieudonné, J, Sur la separation des ensembles convexes, Math. ann., 163, 1-3, (1966) · Zbl 0131.11401
[5] Ekeland, I; Temam, R, Analyse convexe et problèmes variationels, (1974), Dunod, Gauthier-Villars Paris
[6] Fan, K, Asymptotic cones and duality of linear relations, J. approximation theory, 2, 152-159, (1969) · Zbl 0174.17801
[7] Holmes, R, A course on optimization and best approximation, (1972), Springer-Verlag Berlin/Heidelberg/New York · Zbl 0235.41016
[8] Hurwicz, L, Programming in linear spaces, () · Zbl 0133.12805
[9] Klee, V, Separation properties of convex cones, (), 313-318 · Zbl 0064.35602
[10] Levine, P; Pomerol, J.-C.H, Infinite programming and duality in topological vector spaces, J. math. anal. appl., 46, 75-89, (1974) · Zbl 0302.90061
[11] Mond, B, A class of nondifferentiable mathematical programming problems, J. math. anal. appl., 46, 169-174, (1974) · Zbl 0276.90058
[12] Rani, O; Kaul, R.N, Nonlinear programming in complex spaces, J. math. anal. appl., 43, 1-14, (1973) · Zbl 0265.90049
[13] Schechter, M, Linear programming in topological linear spaces, J. math. anal. appl., 37, 492-500, (1972) · Zbl 0235.90037
[14] Singer, I, Best approximation in normed linear spaces by elements of linear subspaces, (1967), Editura Academiei, R.S.R., Bucharest, (in Rumanian)
[15] Uzawa, H, A theorem on convex polyhedral cones, () · Zbl 0989.91539
[16] Zowe, J, Subdifferentiability of convex functions with values in an ordered vector space, Math. scand., 34, 69-83, (1974) · Zbl 0288.46007
[17] Weatherwax, R, General Lagrange multiplier theorems, J. optimization theory appl., 14, 51-72, (1974) · Zbl 0265.49017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.